Connect with others who understand.

sign up log in
About MyEndometriosisTeam

Connect with others who understand.

sign up log in
About MyEndometriosisTeam
Real members of MyEndometriosisTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Anyone On Visanne Very Emotional And Moody?

Anyone On Visanne Very Emotional And Moody?

Been on Visanne for a month and I am starting to feel very moody and emotional! I either want to scream or I want to cry... Starting to feel very down..

A MyEndometriosisTeam Member said:

I'm experiencing severe mood swings. Everything makes me angry on it

posted 3 months ago
A MyEndometriosisTeam Member said:

Did you experience sore or tender breasts

posted 4 months ago
A MyEndometriosisTeam Member said:

I've been on Visanne for 8 months, so far all its done for me is stopped my periods (took several months for it to do so), I also experience all the side affects the other ladies have described.

posted about 6 years ago
A MyEndometriosisTeam Member said:

Visanne made me have terrible mood swings, gave me wicked headaches and made me bleed for months. Everybody's different. But I do not recommend it.

posted over 6 years ago
A MyEndometriosisTeam Member said:

Hi, I was on Visanne too. Experienced the painful breasts as Vonni has described. I was extremely moody; spitting flames as my husband would say. I've also gained weight booowooo. What bothered me most about this "treatment" is that it poses a risk to your baby should you conceive i.e. ectopic pregnancy and the works. I've decided to stop the treatment... not sure if that was the wisest decision.

posted over 6 years ago
Already a Member? Log in